The full text of this article
Skew cyclic codes over 𝔽p + u𝔽p
by R. Dastbasteh; H. Mousavi; T. Abualrub; N. Aydin; J. Haghighat
International Journal of Information and Coding Theory (IJICOT), Vol. 5, No. 1, 2018
Abstract: In this paper, we study skew cyclic codes with arbitrary length over the ring R = 𝔽p + u𝔽p where p is an odd prime and u2 = 0. We characterise all skew cyclic codes of length n as left R[x;θ]-submodules of Rn = R[x;θ] / 〈xn − 1〉. We find all generator polynomials for these codes and describe their minimal spanning sets. Moreover, an encoding algorithm is presented for skew cyclic codes over the ring R. Finally, based on the theory we developed in this paper, we provide examples of codes with good parameters over Fp with different odd primes p: In fact, example 6 in our paper is a new ternary code in the class of quasi-twisted codes. We also present several examples of optimal codes.
Online publication date: Mon, 14-May-2018
is only available to individual subscribers or to users at subscribing institutions.
Go to Inderscience Online Journals to access the Full Text of this article.
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Information and Coding Theory (IJICOT):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable).
See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org